Lemsip Cough Max for Mucus Cough & Cold Lemon Flavour 10 Sachets

£5.49

For mucus cough, fever, head & body aches, blocked nose, sore throat

SKU: 5000158069152 Categories: ,

1000mg/200mg/12.2mg Powder for Oral Solution

Paracetamol, Guaifenesin, Phenylephrine Hydrochloride

For the symptomatic relief of colds and flu including chesty coughs

Ingredients (per sachet): Paracetamol 1000mg, Action: Analgesic & antipyretic, Relief of... Headache, sore throat, fever, body aches & pains
Ingredients (per sachet): Phenylephrine hydrochloride 12.2mg, Action: Decongestant, Relief of... Blocked or runny nose
Ingredients (per sachet): Guaifenesin 200mg, Action: Expectorant, Relief of... Chesty Cough

For mucus cough, fever, head & body aches, blocked nose, sore throat

Ingredients

Ingredients (per sachet): Paracetamol 1000mg, Phenylephrine Hydrochloride 12.2mg, Guaifenesin 200mg, Also includes Aspartame (E951), Sucrose and Sodium

Storage

Do not store above 25 C. Store in original package.

Preperation and Usage

Directions:
How to take: For oral use. Pour one sachet of powder into a mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.
How much to take: Adults and children 12 and over: 1 sachet every 4-6 hours. Do not exceed 4 sachets in 24 hours. Do not give to children under 12, except on medical advice.

Safety Warnings

Do not exceed the stated dose.

Warnings
Contains paracetamol. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.

Keep out of the reach and sight of children. If symptoms persist consult your doctor.
Do not take if: allergic to any ingredients, if you have heart disease, high blood pressure, overactive thyroid, or you are taking or have taken MAOI's (antidepressants) within 14 days.
Consult your pharmacist or doctor before taking if: you are pregnant or breastfeeding.

Lower Age Limit

Advisory 12 Years

Net Content

10 x Sachets

Please Note: Whilst Chemist Extra makes every effort to ensure that all information is up to date, the information shown on this page should not replace the advice of a medical professional.

*Disclaimer: Results and outcomes of this product may vary from individual to individual.

Product information for Lemsip Cough Max for Mucus Cough & Cold Lemon Flavour 10 Sachets

Contains the active ingredients Paracetamol, Guaifenesin and Phenylephrine Hydrochloride.

1000mg/200mg/12.2mg Powder for Oral Solution.

For the symptomatic relief of colds and flu including chesty coughs.

Ingredients (per sachet): Paracetamol 1000mg, Action: Analgesic & antipyretic, Relief of… Headache, sore throat, fever, body aches & pains
Ingredients (per sachet): Phenylephrine hydrochloride 12.2mg, Action: Decongestant, Relief of… Blocked or runny nose
Ingredients (per sachet): Guaifenesin 200mg, Action: Expectorant, Relief of… Chesty Cough

For mucus cough, fever, head & body aches, blocked nose, sore throat

Ingredients

Ingredients (per sachet): Paracetamol 1000mg, Phenylephrine Hydrochloride 12.2mg, Guaifenesin 200mg, Also includes Aspartame (E951), Sucrose and Sodium

Storage

Do not store above 25 C. Store in original package.

Preparation and Usage

Directions:
How to take: For oral use. Pour one sachet of powder into a mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.
How much to take: Adults and children 12 and over: 1 sachet every 4-6 hours. Do not exceed 4 sachets in 24 hours. Do not give to children under 12, except on medical advice.

Safety Warnings

Do not exceed the stated dose.

Warnings
Contains paracetamol. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.

Keep out of the reach and sight of children. If symptoms persist consult your doctor.
Do not take if: allergic to any ingredients, if you have heart disease, high blood pressure, overactive thyroid, or you are taking or have taken MAOI’s (antidepressants) within 14 days.
Consult your pharmacist or doctor before taking if: you are pregnant or breastfeeding.

Lower Age Limit

Advisory 12 Years

Net Content

10 x Sachets

Please Note: Whilst Chemist Extra makes every effort to ensure that all information is up to date, the information shown on this page should not replace the advice of a medical professional.

*Disclaimer for Lemsip Cough Max for Mucus Cough & Cold Lemon Flavour 10 Sachets: Results and outcomes of this product may vary from individual to individual.

Not what you are looking for? click here to view our other products for Cold and Flu, or here to return to our home page.

Reviews


There are no reviews yet.

Be the first to review “Lemsip Cough Max for Mucus Cough & Cold Lemon Flavour 10 Sachets”


Error: Cannot reach twitter servers or incorrect username